Nasarel Overdose

Although a short-term Nasarel overdose is not likely to cause serious problems, taking high doses of the drug for a long time may be dangerous. This is especially dangerous if the medicine is stopped too quickly. Most people who take too much Nasarel do not require treatment. If a long-term Nasarel overdose has occurred, however, treatment may involve supportive care.

Nasarel Overdose: An Introduction

Nasarel™ (flunisolide nasal solution) is a medication approved to treat nasal allergies in adults and children age six and older. It belongs to a group of medications known as nasal corticosteroids (or nasal steroids, for short). As with all medicines, it is possible to take too much Nasarel, although an overdose is unlikely with this particular medication. The specific effects of a Nasarel overdose will vary, depending on a number of factors, including the Nasarel dosage and whether it was taken with any other medications or substances.
 

Nasarel Overdose: What Does the Research Say?

It is not known exactly what to expect from a Nasarel overdose. A short-term overdose is not likely to be dangerous. Even taking an entire bottle of Nasarel all at once is unlikely to cause serious problems. However, taking large doses of the drug for a long time may cause serious side effects. As with all steroids, large doses of Nasarel may decrease the body's ability to produce natural steroids. This can cause serious problems, especially if the medication is stopped too quickly and the body does not have a chance to begin making natural steroids again. If you realize that you have been taking too much Nasarel, you should not stop taking it too quickly.
 

Treatment for a Nasarel Overdose

Given that there have been so few cases of people taking too much Nasarel, it is also not known what the best treatment is for a Nasarel overdose. Many people who take too much Nasarel will not require any treatment. If a long-term overdose has occurred, however, treatment may be necessary. This treatment may include supportive care, which consists of treating the symptoms that occur as a result of the overdose.
 
It is important that you seek medical attention immediately if you believe that you may have overdosed on Nasarel.
 
A Dose of Reassurance for Parents of Picky Eaters

Nasarel Nasal Spray

Referring Pages:
Terms of Use
Advertise with Us
Contact Us
About eMedTV
Privacy Policy
Copyright © 2006-2017 Clinaero, Inc.
eMedTV serves only as an informational resource. This site does not dispense medical advice or advice of any kind. Site users seeking medical advice about their specific situation should consult with their own physician. Click Terms of Use for more information.